# SDR C2XA01BT105

- Difficulty date: May 4, 2001
- Submitted: May 28, 2001
- Operation: Air carrier
- Aircraft: N99838
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 259
- Aircraft time: 18,491 hours, 24,669 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 9507203
- Part serial: 1282
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YUL---DURING 2C INSPECTION IN MONTREAL, MAINTENANCE FOUND LEFTHAND ENGINE AFT INBOARD ENGINE MOUNT/CANISTER TORN ABOUT 1.5 INCH.  REMOVED AND REPLACED MOUNT WITH SERVICEABLE UNIT.  OPS CHECKED GOOD IAW ATR42 JIC 71-22-01.  AIRCRAFT RETURNED TO SERVICE.
